# SDR DALA2025010700153

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 99,067 hours, 25,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 2L EMERGENCY EXIT LIGHT COVER FELL OFF DURING FLIGHT. CORRECTIVE ACTION: REINSTALLED 2L EXIT SIGN REF B757 AMM 33-51-01. (6834808)
